Buy it Again
Sudafed Pe Congestion Tablet - 36 Count

Sudafed Pe Congestion Tablet - 36 Count

Multi Symptoms, Tablets

For nasal congestion and sinus pressure relief, Su
Active Ingredient: Phenylephrine HCl 10 mg (nasal
Product Attributes
Warning Contains: Do not use if you are now taking a prescription mo
Directions Adults and children 12 years and over. Take 1 tabl
About the Producer JOHNSON & JOHNSON

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.